Policy regimes and the shape of the Phillips curve in Australia

Mallick, Debdulal 2019, Policy regimes and the shape of the Phillips curve in Australia, Journal of policy modeling, vol. 41, no. 6, November-December, pp. 1077-1094, doi: 10.1016/j.jpolmod.2019.03.009.

Attached Files
Name Description MIMEType Size Downloads

Title Policy regimes and the shape of the Phillips curve in Australia
Author(s) Mallick, DebdulalORCID iD for Mallick, Debdulal orcid.org/0000-0002-3919-4784
Journal name Journal of policy modeling
Volume number 41
Issue number 6
Season November-December
Start page 1077
End page 1094
Total pages 18
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-11
ISSN 0161-8938
Keyword(s) Phillips curve
Spectral method
Social Sciences
Business & Economics
Language eng
DOI 10.1016/j.jpolmod.2019.03.009
Indigenous content off
Field of Research 1605 Policy and Administration
1402 Applied Economics
1403 Econometrics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, The Society for Policy Modeling
Persistent URL http://hdl.handle.net/10536/DRO/DU:30121220

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 222 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 02 May 2019, 10:29:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.